Pacific Journal of Mathematics

On the determination of sets by the sets of sums of a certain order.

A. S. Fraenkel, B. Gordon, and E. G. Straus

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 187-196.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036716

Mathematical Reviews number (MathSciNet)
MR0153613

Zentralblatt MATH identifier
0104.27003

Subjects
Primary: 10.62
Secondary: 10.05

Citation

Gordon, B.; Fraenkel, A. S.; Straus, E. G. On the determination of sets by the sets of sums of a certain order. Pacific J. Math. 12 (1962), no. 1, 187--196. https://projecteuclid.org/euclid.pjm/1103036716


Export citation

References

  • [1] H. Davenport and K. F. Roth, Rational approximationsto algebraic numbers, Mathe- matika, 2 (1955), 160-167.
  • [2] I. Kaplansky, Abelian Groups, Michigan University Press.
  • [3] J. Lambek and L. Moser, On some two way classifications of integers, Can. Math. Bull., 2 (1959), 85-89.
  • [4] D. Ridout, Rational approximations to algebraic numbers, Mathematika, 4 (1957), 125- 131.
  • [5] L. J. Selfridge and E. G. Straus, On the determination of numbers by their sums of a fixed order, Pacific J. Math., 8 (1958), 847-856.